I'm on 500 mg of Seroquel. I throw up just about every night between 30 min to and hour after taking it and have to take it two or three times before I can keep it down. I'm also having blood pressure problems and have almost passed out on a few occasions. I haven't talked to my doctor as its the weekend but I am sick of this . It's been like two months like this. So I'm going to go off my medicine. i'm on another antipsychotic too so I don't think I'll have any problems going off of it. The doctor mainly just prescribed to get me to have a regular sleep schedule. Which is next to impossible with my husbands work schedule. I've read withdrawals from Seroquel can make you feel awful. Is there any way to avoid the withdrawals and not make them so bad? Have any of you gone through this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...